# SDR AALA202209260472

- Difficulty date: September 18, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A300*
- Aircraft serial: 1382
- Aircraft time: 55,729 hours, 35,321 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5753
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 19,119 hours, 8,247 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRRW REPORTED THAT FROM 6000 FEET TO LANDING DIRTY SOCK SMELL PREVALENT IN FLIGHT DECK, NOT NOTED IN CABIN. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **A SUPPLEMENTAL REPORT FOR AALA202209210472: REPLACED APU PER TASK CARD 26L31049003. ** (CLOSED)
